# SDR SWAA2022060614152

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8745K
- Make and model: Boeing 737-8
- Aircraft serial: 61866
- Aircraft time: 3,439 hours, 1,518 cycles
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL CONNECTOR WIRE EXPOSED ON R-2 DOOR ESCAPE SLIDE. / [01] REMOVED SLIDE AND STOWED 4 PIN TEST CONNECTOR; REINSTALLED SLIDE PER 825-PRD-01-01.
